Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On functions holomorphic in a strip region, and an extension of Watson's problem


Authors: S. Mandelbrojt and G. R. MacLane
Journal: Trans. Amer. Math. Soc. 61 (1947), 454-467
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0020142-5
MathSciNet review: 0020142
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Untersuchungen zur Theorie der konformen Abbildung und der ganzen Funktionen, Acta Societatis Scientiarum Fennicae N.S. A vol. 1 (1930).
  • [2] T. Carleman, Les fonctions quasi-analytiques, Paris, Gauthier-Villars, 1926.
  • [3] Arnaud Denjoy, Les fonctions quasi-analytiques, C. R. Acad. Sci. Paris 242 (1956), 581–586 (French). MR 0074471
  • [4] S. Mandelbrojt, Séries de Fourier et classes quasi-analytiques, Paris, Gauthier-Villars, 1935.
  • [5] S. Mandelbrojt, Some theorems connected with the theory of infinitely differentiable functions, Duke Math. J. 11 (1944), 341–349. MR 0010177
  • [6] Szolem Mandelbrojt, Sur les fonctions holomorphes et bornées dans une partie infinie d’un demi-plan, C. R. Acad. Sci. Paris 222 (1946), 361–363 (French). MR 0015158
  • [7] Szolem Mandelbrojt, Sur les fonctions holomorphes et bornées dans un domaine infini, C. R. Acad. Sci. Paris 222 (1946), 1157–1158 (French). MR 0016458
  • [8] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [9] Alexander Ostrowski, Über quasianlytische Funktionen und Bestimmtheit asymptotischer Entwickleungen, Acta Math. 53 (1929), no. 1, 181–266 (German). MR 1555294, https://doi.org/10.1007/BF02547570
  • [10] G. Szegö, Über die Randwerte einer analytischen Funktion, Math. Ann. 84 (1921), no. 3-4, 232–244 (German). MR 1512033, https://doi.org/10.1007/BF01459407

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0020142-5
Article copyright: © Copyright 1947 American Mathematical Society